Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Noncharacterizing slopes for hyperbolic knots

Kenneth L Baker and Kimihiko Motegi

Algebraic & Geometric Topology 18 (2018) 1461–1480
Bibliography
1 K L Baker, K Motegi, Twist families of L-space knots, their genera, and Seifert surgeries, preprint (2015) arXiv:1506.04455
2 K L Baker, S A Taylor, Dehn filling and the Thurston norm, preprint (2016) arXiv:1608.02443
3 D Bar-Natan, KnotTheory
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
5 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, 272, Soc. Math. France (2001) 208 MR1844891
6 M Culler, N Dunfield, M Goerner, J Weeks, SnapPy, a computer program for studying the geometry and topology of 3–manifolds
7 A Deruelle, K Miyazaki, K Motegi, Networking Seifert surgeries on knots, 1021, Amer. Math. Soc. (2012) MR2951665
8 D Gabai, Foliations and the topology of 3–manifolds, III, J. Differential Geom. 26 (1987) 479 MR910018
9 R E Gompf, K Miyazaki, Some well-disguised ribbon knots, Topology Appl. 64 (1995) 117 MR1340864
10 C M Gordon, Some aspects of classical knot theory, from: "Knot theory" (editor J C Hausmann), Lecture Notes in Math. 685, Springer (1978) 1 MR521730
11 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
12 A Hatcher, W Thurston, Incompressible surfaces in 2–bridge knot complements, Invent. Math. 79 (1985) 225 MR778125
13 M Hirasawa, K Murasugi, Genera and fibredness of Montesinos knots, Pacific J. Math. 225 (2006) 53 MR2233725
14 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, 220, Amer. Math. Soc. (1979) MR539411
15 K Johannson, Homotopy equivalences of 3–manifolds with boundaries, 761, Springer (1979) MR551744
16 A Kawauchi, Mutative hyperbolic homology 3–spheres with the same Floer homology, Geom. Dedicata 61 (1996) 205 MR1397803
17 K Kodama, KNOT
18 M Kouno, K Motegi, T Shibuya, Twisting and knot types, J. Math. Soc. Japan 44 (1992) 199 MR1154840
19 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
20 M Lackenby, Dehn surgery on knots in 3–manifolds, J. Amer. Math. Soc. 10 (1997) 835 MR1443548
21 W B R Lickorish, Surgery on knots, Proc. Amer. Math. Soc. 60 (1976) 296 MR0488060
22 T Mattman, K Miyazaki, K Motegi, Seifert-fibered surgeries which do not arise from primitive/Seifert-fibered constructions, Trans. Amer. Math. Soc. 358 (2006) 4045 MR2219009
23 D McCoy, Surgeries, sharp 4–manifolds and the Alexander polynomial, preprint (2014) arXiv:1412.0572
24 D McCoy, Non-integer characterizing slopes for torus knots, preprint (2016) arXiv:1610.03283
25 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
26 Y Ni, X Zhang, Characterizing slopes for torus knots, Algebr. Geom. Topol. 14 (2014) 1249 MR3190593
27 U Oertel, Closed incompressible surfaces in complements of star links, Pacific J. Math. 111 (1984) 209 MR732067
28 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
29 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
30 P Ozsváth, Z Szabó, The Dehn surgery characterization of the trefoil and the figure eight knot, preprint (2006) arXiv:math/0604079
31 P S Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
32 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston’s hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
33 D Rolfsen, Knots and links, 7, Publish or Perish (1990) MR1277811
34 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
35 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524